# SDR 20001027SH004

- Difficulty date: June 6, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N261PG
- Make and model: Lear 35A
- Aircraft serial: 329
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT ON TAKEOFF; RETURN TO LAND.  AIRCRAFT JACKED BY MAINTENANCE CONFIRMED THAT GEAR WOULD RETRACT TO ''IN-TRANSIT'' MODE ONLY.  DETERMINED RIGHT MAIN GEAR ACTUATOR WAS LEAKING FROM WEEP-HOLE WHEN IN ''RETRACT'' POSITION AND A RETRACTION CYCLE COULD NOT BE COMPLETED.  INSTALLED A SERVICEABLE RT MAIN ACTUATOR AND FUNCTIONAL TESTED GEAR OPERATION SATISFACTORY.  RETURNED TO SERVICE.  (X)
